Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off SSRIs- will I lose all this xtra weight? jealibeanz

Posted by olysi79 on May 1, 2007, at 17:27:30

In reply to Re: going off SSRIs- will I lose all this xtra weight? olysi79, posted by jealibeanz on May 1, 2007, at 15:02:21

Hi there,
The Zoloft does help, and indeed I have tried 'em all. They work, but the side effect of weight gain has taken more of a physical toll than vanity now. I am now prediabetic and also am experiencing joint problems.
Wellbutrin did cause weight loss, but I want to get a bit more than what it offers, and I also have anxiety issues, so I need energy, but also need a buffer against anxiety that I can use daily.

I understand about holding out hopes. I think I woudl be happy if I could lose at least half of the weight. I want to keep realistic. Parnate hits EVERYTHING so I will have to hope it doesn't do more damage than good.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:olysi79 thread:754799
URL: http://www.dr-bob.org/babble/20070426/msgs/754992.html